# SDR NACA2022041600001

- Difficulty date: April 16, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,045 hours, 17,761 cycles
- System (JASC): 2310 · HF Communications System
- Part: None
- Condition: None
- Component: Comm, Boeing
- Component part number: 6225272001
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L HF RADIO INOP. PLACED ON MEL IAW MEL 23-11-01-02A CAT D 16 APR 1538Z, AIRCRAFT IS NOT ETOPS 180, PLACARD TURNED TO NON-ETOPS 180. REMOVED AND REPLACE L HF COMM IAW AMM 23-11-01-12, OPS CHECK GOOD NO DEFECTS NOTED. NO TIMES AVAILABLE IN TRAX.
